Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compact composition operators not in the Schatten classes


Author: Matthew M. Jones
Journal: Proc. Amer. Math. Soc. 134 (2006), 1947-1953
MSC (2000): Primary 30D05, 47B33; Secondary 47B10
DOI: https://doi.org/10.1090/S0002-9939-05-08198-0
Published electronically: December 16, 2005
MathSciNet review: 2215763
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a direct construction of the mapping $ \varphi$ given by Tom Carroll and Carl Cowen in `Compact composition operators not in the Schatten classes' (1991, in J. Operator Theory 26).


References [Enhancements On Off] (What's this?)

  • [A] Ahlfors, L. V., Conformal invariants: Topics in geometric function theory, McGraw-Hill, New York (1973) MR 0357743 (50:10211)
  • [CC] Carroll, T. and Cowen, C. C., `Compact composition operators not in the Schatten classes', J. Operator Theory 26 (1991), 109-120 MR 1214923 (94c:47045)
  • [C] Cowen, C. C., `Composition operators on Hilbert spaces of analytic functions: A status report', Proceedings of Symposia in Pure Mathematics, Amer. Math. Soc. 51 (1990) part I, 131-145 MR 1077383 (91m:47043)
  • [MacS] MacCluer, B. D. and Shapiro, J. H., `Angular derivatives and compact composition operators on the Hardy and Bergman spaces', Canad. J. Math. 38 (1986) 878-906 MR 0854144 (87h:47048)
  • [M] Marshall, D. E., `Angular derivatives and Lipschitz majorants', preprint
  • [PC] Poggi-Corradini, P., `Hardy spaces and twisted sectors for geometric models', Trans. Amer. Math. Soc. 348 No 6 (1996) MR 1340184 (97e:30063)
  • [S] Shapiro, J. H., `Composition operators and Schröder's functional equation', Contemporary Mathematics 213 (1998) 213-228 MR 1601116 (98m:47048)
  • [SSS] Shapiro, J. H., Smith W. and Stegenga D., `Geometric models and compactness of composition operators', J. Funct. Anal., 127 (1995) 21-62 MR 1308616 (95m:47051)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D05, 47B33, 47B10

Retrieve articles in all journals with MSC (2000): 30D05, 47B33, 47B10


Additional Information

Matthew M. Jones
Affiliation: Department of Mathematics, Middlesex University, The Burroughs, Hendon, London, NW4 4BT, United Kingdom
Email: m.m.jones@mdx.ac.uk

DOI: https://doi.org/10.1090/S0002-9939-05-08198-0
Received by editor(s): February 1, 2005
Published electronically: December 16, 2005
Dedicated: To Professor J. M. Anderson on his retirement
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society